×

Found 272 Documents (Results 1–100)

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  41Axx 42Axx 34Exx
PDFBibTeX XMLCite
Full Text: DOI

Riemann-Hilbert Characterisation of Rational Functions with a General Distribution of Poles on the Extended Real Line Orthogonal with Respect to Varying Exponential Weights: Multi-Point Padé Approximants and Asymptotics. arXiv:1912.00500

Preprint, arXiv:1912.00500 [math.CA] (2019).
BibTeX Cite
Full Text: arXiv

Root-counting measures of Jacobi polynomials and topological types and critical geodesics of related quadratic differentials. (English) Zbl 1406.30003

Andersson, Mats (ed.) et al., Analysis meets geometry. The Mikael Passare memorial volume. Cham: Birkhäuser/Springer (ISBN 978-3-319-52469-6/hbk; 978-3-319-52471-9/ebook). Trends in Mathematics, 369-438 (2017).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Convergence of ray sequences of Frobenius-Padé approximants. (English. Russian original) Zbl 1373.41009

Sb. Math. 208, No. 3, 313-334 (2017); translation from Mat. Sb. 208, No. 3, 4-27 (2017).
MSC:  41A20 41A21
PDFBibTeX XMLCite
Full Text: DOI arXiv Link

Continued fractions in numerical mathematics. (Непрерывные дроби в вычислительной математике.) (Russian) Zbl 1320.65001

Rostov-on-Don: Izd. Yuzhnogo Federal’nogo Universiteta. 227 p. (2015).
PDFBibTeX XMLCite

Erdős on polynomials. (English) Zbl 1295.42010

Lovász, László (ed.) et al., Erdős centennial. On the occasion of Paul Erdős 100th anniversary of his birth. Berlin: Springer; Budapest: János Bolyai Mathematical Society (ISBN 978-3-642-39285-6/hbk; 978-3-642-39286-3/ebook). Bolyai Society Mathematical Studies 25, 683-709 (2013).
PDFBibTeX XMLCite
Full Text: DOI Link

The largest roots of the Mandelbrot polynomials. (English) Zbl 1280.37040

Bailey, David H. (ed.) et al., Computational and analytical mathematics. In Honor of Jonathan Borwein’s 60th birthday. Selected papers based on the presentations at the workshop, also known as JonFest, Simon Fraser University, BC, Canada, May 16–20, 2011. New York, NY: Springer (ISBN 978-1-4614-7620-7/hbk; 978-1-4614-7621-4/ebook). Springer Proceedings in Mathematics & Statistics 50, 305-324 (2013).
MSC:  37F10 37F45 41A60
PDFBibTeX XMLCite
Full Text: DOI

Recent advances in orthogonal polynomials, special functions, and their applications. 11th international symposium, Universidad Carlos III de Madrid, Leganés, Spain, August 29 – September 2, 2011. Proceedings. (English) Zbl 1250.00015

Contemporary Mathematics 578. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-6896-6/pbk). x, 254 p. (2012).
PDFBibTeX XMLCite
Full Text: DOI

Rational approximation of real functions. Reprint of the 1987 hardback edition. (English) Zbl 1209.41002

Encyclopedia of Mathematics and its Applications 28. Cambridge: Cambridge University Press (ISBN 978-0-521-17740-5/pbk). xi, 371 p. (2011).
PDFBibTeX XMLCite

Asymptotic rational approximation to pi: solution of an “unsolved problem” posed by Herbert Wilf. (English) Zbl 1355.05031

Drmota, Michael (ed.) et al., Proceeding of the 21st international meeting on probabilistic, combinatorial, and asymptotic methods in the analysis of algorithms (AofA’10), Vienna, Austria, June 28 – July 2, 2010. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Mathematics and Theoretical Computer Science. Proceedings, 591-602 (2010).
PDFBibTeX XMLCite
Full Text: Link

Asymptotic expansions for polynomials orthogonal with respect to a complex non-constant weight function. (English. Russian original) Zbl 1211.42025

Trans. Mosc. Math. Soc. 2007, 1-37 (2007); translation from Tr. Mosk. Mat. O.-va 68, 3-43 (2007).
MSC:  42C05 30C10 41A60
PDFBibTeX XMLCite
Full Text: DOI

Potential theoretic tools in polynomial and rational approximation. (English) Zbl 1146.41001

Fournier, Jean-Daniel (ed.) et al., Harmonic analysis and rational approximation. Their rôles in signals, control and dynamical systems. Berlin: Springer (ISBN 3-540-30922-5/pbk). Lecture Notes in Control and Information Sciences 327, 71-94 (2006).
PDFBibTeX XMLCite

On functions uniquely determined by their asymptotic expansion. (English. Russian original) Zbl 1129.30024

Funct. Anal. Appl. 40, No. 4, 273-284 (2006); translation from Funkts. Anal. Prilozh. 40, No. 4, 33-48 (2006).
MSC:  30E15 30C15
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field